My daughter stopped the drops along with her boyfriend last week. Have there been any instances of extreme mood swings such as, anger and physical aggression?
They both threatened us with bodily harm last night and my daughter punched her father in the eye without provocation. We are very concerned.
Every drug has its own advantages and disadvantages. If your daughter is using it for weight loss let me share with you that for weight loss, only a very small amount of HCG is used. And can be safely used by both men and women .Few common side effects of this drug are mental confusion and nervousness .If her symptoms are severe or persistent you may need to consult a doctor. He may suggest some medicine for relief in symptoms or an alternative medication. I hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.